MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.71 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 0.2 MI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.71 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 0.2 MI; STOPCOCK, I.V. SET
Catalog Number MC33587
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
There were 2 occurrences.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on an unspecified date and involved a smallbore trifuse ext set w/3 microclave¿ clear, 0.2 micron filter, 3 clamps (blue, yellow, white), rotating luer.The customer reported that the filter occluded (high pressure alarms) on device for 2 days.The pharmacy checked the tpn and said that standard tpn(d12.5) was used with flow rate of 20 ml/hr.When device was changed, the high pressure alarms stop and fluid resumed without a problem.There was patient involvement, however, harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The reported complaint of an occlusion could not be confirmed.Without the return of the sample or a photo/video, an investigation could not be performed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" (15 CM) APPX 0.71 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 0.2 MI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19331079
Report Number9617594-2024-00609
Device Sequence Number6816258
Product Code FMG
UDI-Device Identifier00887709057906
UDI-Public(01)00887709057906(17)281001(10)13800537
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33587
Device Lot Number13800537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer04/16/2024
06/14/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date05/16/2024
06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, MFR UNK
Patient SexUnknown